Volume 21,Issue 3,2001 Table of Contents

Other Issues:  


Exponential Attractors for the Ginzburg-Landau-BBM Equations
  DAI Zheng-de and JIANG Mu-rong
  2001,21(3):317-322 [Abstract(2540)]  [View PDF]
New Auto-Darboux Transformation and Explicit Analytic Solutions for the Generalized KdV Equation with External Force Term
  YAN Zhen-ya and ZHANG Hong-qing
  2001,21(3):323-328 [Abstract(2758)]  [View PDF]
Conditions for Global Stability of n-Patches Ecological System with Dispersion
  SONG Xin-yu and YE Kai-li
  2001,21(3):329-333 [Abstract(2362)]  [View PDF]
The Asymptotic Behavior of a Class of Second Order Differential Equation
  FENG Zhao-sheng,WANC Xiao-hui and LI Jin-cheng
  2001,21(3):334-336 [Abstract(2039)]  [View PDF]
Combinatorial and Statistical Applications of Generalized Stirling Numbers
  Roberto B. Corcino,Leetsch Charles Hsu and Evelyn L. Tan
  2001,21(3):337-343 [Abstract(3328)]  [View PDF]
On the Joint Distribution of the Future Infimum and Its Location for a Transient Bessel Process
  SHAO Xian-xi and YIN Chuan-cun
  2001,21(3):344-348 [Abstract(2353)]  [View PDF]
Convergence Rates for Sums of Non-identically Distributed Random Elements
  LIANG Han-ying and REN Yao-feng
  2001,21(3):349-354 [Abstract(2083)]  [View PDF]
On Linearly Topological Structure and Orthogonality of Menger Probabilistic Inner Product Spaces
  XIAO Jian-zhong
  2001,21(3):355-361 [Abstract(2361)]  [View PDF]
Several Derivatives of Adjoined Distributions
  CHENG Lin-zhi
  2001,21(3):362-366 [Abstract(2211)]  [View PDF]
Rigidity Theorems for Hypersurfaces in Real Space Form
  CHAO Xiao-li
  2001,21(3):367-370 [Abstract(2082)]  [View PDF]
Geometric Characterizations of Convergence for Sequences of Continuous Linear Functionals
  XU Ji-hong
  2001,21(3):371-376 [Abstract(2014)]  [View PDF]
On the Flatness and Injectivity of Dual Modules(II)
  HUANG Zhao-yong and TANG Jin-gu
  2001,21(3):377-383 [Abstract(2447)]  [View PDF]
An Extension and a Correction Concerning Raney's Lemma
  YIN Dong-sheng
  2001,21(3):384-386 [Abstract(2528)]  [View PDF]
Maximal Attractors for Reaction-Diffusion Systems
  WU Jian-hua
  2001,21(3):387-393 [Abstract(2263)]  [View PDF]
On the Sufficient Conditions of the Nonexistence of Periodic Solutions for a Planar Nonlinear System
  ZENG Zhi-gang
  2001,21(3):394-398 [Abstract(2143)]  [View PDF]
Cauchy Problem for Inhomogeneous, Linearly Degenerate Rich Systems
  LI Da-zhi
  2001,21(3):399-402 [Abstract(2058)]  [View PDF]
Oscillation Criteria for the Higher Order Nonlinear Neutral Difference Equations with Several Variable Delay Arguments
  SUN Shu-rong and HAN Zhen-lai
  2001,21(3):403-409 [Abstract(2245)]  [View PDF]
On the Global Asymptotic Behavior of Solutions for Nonautonomous Generalized Liénard's System
  ZHOU Jin and LIU Zeng-rong
  2001,21(3):410-414 [Abstract(2231)]  [View PDF]
Boundary Value Problems for n-th Order Impulsive Differential Equations
  LU Shi-ping
  2001,21(3):415-420 [Abstract(2096)]  [View PDF]
An“Errors-in-Variables” Straight Line Model in a High-Dimentional Space
  WU Ke-fa and MA Jun-ling
  2001,21(3):421-428 [Abstract(2073)]  [View PDF]
A Closed Graph Theorem for Semi-Reflexive Spaces
  QIU Jing-hui
  2001,21(3):429-432 [Abstract(2298)]  [View PDF]
The Characterization of Some of Function Spaces
  QIU Dao-wen
  2001,21(3):433-437 [Abstract(1987)]  [View PDF]
Surfaces in Euclidean Space with Conformal Gauss Map
  WU Bing-ye
  2001,21(3):438-440 [Abstract(2069)]  [View PDF]
Pointwise Approximation by Baskakov-Durrmeyer Operator
  GUO Shun-sheng and SONG Zhan-jie
  2001,21(3):441-446 [Abstract(2057)]  [View PDF]
The Rate of Lp,Convergence of the Grǖnwald Process
  XU Gui-qiao and LIU Yong-ping
  2001,21(3):447-451 [Abstract(2298)]  [View PDF]
Nilpotent Polynomials of Prime GPI-Rings
  YOU Song-fa
  2001,21(3):452-454 [Abstract(2299)]  [View PDF]
A Class of Computational Formula Involving the Multiple Sum on Genocchi Number and Riemann Zeta Function
  LIU Mai-xue and ZHANG Zhi-zheng
  2001,21(3):455-458 [Abstract(2523)]  [View PDF]
Semigroup Properties for a Class of Linear Damped Elastic System
  HUANG Yong-zhong and GUO Fa-ming
  2001,21(3):459-463 [Abstract(2245)]  [View PDF]
Minkowski Inequality over Complex Positive Difinite Matrix
  YUAN Hui-ping
  2001,21(3):464-468 [Abstract(2903)]  [View PDF]
Positive Chaos on Symbolic Space and Inverse Limit Space
  LI Ming-Jun and LI Kai-tai
  2001,21(3):469-474 [Abstract(2565)]  [View PDF]